Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vertigo with mild spondylosis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Sir,

I was suffering from vertigo from February 2009 and was continuing Vertin 8 mg thrice daily on advice from Apollo Hospitals, Chennai. I had spinning sensation in head while changing positions in bed. Along with this I have mild cervical spondylosis also. I was quite alright with mild pain in my neck and slight dizziness. But recently, again I felt the spinning sensation in bed and this took place after 8-10 months. I have become quite confused as I am already undergoing Vertin but still that problem reoccured.

Kindly suggest a solution. I am looking deeply for your reply.

Thanking you.

Doctor :   Let me read it
User :   Can I talk to you tomorrow at 10:00am
Doctor :   Sure

Doctor :  
Not a problem
Doctor :  
Are you busy now?
User : office is going to be closed now
Doctor :   How much time are you left with?

User :   I have to go now
Doctor :   Ok

Doctor :  
We shall take it further next time
User :   actually I was trying to do it earlier but due to technical problems I could not
User :   thank you
Doctor :   Ok

Doctor :  
No issues
Doctor :  
You can come back tomorrow
User :   bye for now
User :   tommorow at 10...plz
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor